# SDR AALA20020906

- Difficulty date: June 23, 2002
- Submitted: September 4, 2002
- Operation: Air carrier
- Aircraft: N594AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53284
- System (JASC): 2613 · Overheat Detection
- Part: Sensor
- Condition: Defective
- Location: Tail
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LAS - FLT 1598 - EN ROUTE LAS-ORD, TAIL COMPARTMENT TEMPERATURE HIGH LIGHT ILLUMINATED SHORTLY AFTER TAKEOFF FROM LAS.  RETURNED LAS AND LAND WITHOUT INCIDENT.  REPLACED BOTH LEFT AND RIGHT TAIL COMPARTMENT TEMPERATURE SENSORS.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
